# SDR ASAA2020102933444

- Difficulty date: October 29, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 30,264 hours, 9,793 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8011 · Engine Starter
- Part: O-Ring
- Part number: M834851008
- Condition: Broken
- Location: Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 2480000 W/O 1845488, FOUND NR 1 ENGINE STARTER MAGNETIC PLUG PLAY BROKEN INSIDE.  GROUNDED-YES.  R & R NR 1 ENGINE STARTER MAGNETIC PLUG HOUSING, REF B737-900 AMM 80-11-01.
